# SDR DALA2022072905240

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 71,221 hours, 26,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:37D. CORRECTIVE ACTION: REPLACED LIGHT ASSY/MOUNT. CKS OK PER B757 AMM 33-51. (2338543)
